advertisement
Question
Posted by: Emma | 2011-08-31

Pain/ no period

Hello Doc,
In this new week, my period will be month late. My problem starting with abdominal bloating but that has since gone down. Then I started to get spasms in my sides that came and went. I then had a mild fever, pale and generally felt unwell. I went to the doc and suspected a UTI but my urine sample came back clear for infection.I''m 31 and not pregnant.I''ve been on antibiotics twice this month and stopped iron tabs about a month ago (Autrin), could that cause my period to be late?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Emma

I sincerely doubt that the antibiotics or stopping with Autrin can be the cause for your absent period. Consult your GP for a full hormonal profile, as well as a glucose tolerance test and a thyroid test. This will give an indication of the possible cause.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement